Celebratio Mathematica

Dusa McDuff

Complete Bibliography

Works connected to Charles B. Thomas

Filter the Bibliography List


D. Mc­Duff: “Ra­tion­al and ruled sym­plect­ic 4-man­i­folds,” pp. 7–​14 in Geo­metry of low-di­men­sion­al man­i­folds (Durham, UK, 11–21 Ju­ly 1989), vol. 2: Sym­plect­ic man­i­folds and Jones–Wit­ten the­ory. Edi­ted by S. K. Don­ald­son and C. B. Thomas. Lon­don Math­em­at­ic­al So­ci­ety Lec­ture Note Series 151. Cam­bridge Uni­versity Press, 1990. MR 1171905 Zbl 0732.​57012 incollection

F. Lalonde and D. Mc­Duff: “\( J \)-curves and the clas­si­fic­a­tion of ra­tion­al and ruled sym­plect­ic 4-man­i­folds,” pp. 3–​42 in Con­tact and sym­plect­ic geo­metry (Cam­bridge, UK, Ju­ly–Decem­ber 1994). Edi­ted by C. B. Thomas. Pub­lic­a­tions of the New­ton In­sti­tute 8. Cam­bridge Uni­versity Press, 1996. MR 1432456 Zbl 0867.​53028 incollection